# SDR SWIA20230530401

- Difficulty date: April 1, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  GROUND POWER PLUG MOUNTING BRACKET IS CRACKED, MARKED.     (C-CHECK RO 5/23/2023)    REMOVED & REPLACED WITH NEW GROUND POWER MOUNTING PLATES (BRACKET) PN 600-33283-33. REF CRJ 200 SRM 51-42-21 AND SRM 51-42-06  AND PER DWG NO. PL 600-33283, REV-F. COMPLIED 51-900-1003-SKY
